# SDR DALA2015022701798

- Difficulty date: February 26, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 27,190 hours, 13,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 730-750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN CABIN WEB BS 730-750, RBL 60 CORRODED, TASK 52-211-02.  REMOVED, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-30-01, 51-30-05, 53-20-02, 53-42-01, AND DWG 9940443, REV A.
